advertisement
Question
Posted by: Anonymous | 2009/06/13

injection

Will the injection be the cause that I got my period and two weeks later I got it again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Unfortunately, you did not tell me for how long you are using this method of contraceptive and what type of injection you are using.

On receipt of your reply, the matter will receive my further attention.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement